# SDR SABA980013

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 941
- Engine: Garrtt TPE33112UHR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 6,052 hours
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

FAY - FLT 5078 - ON FLIGHT FROM OAJ TO CLT, PILOT STATED THERE WAS A SLIGHT ENGINE SURGE AND RAPIDLY FOLLOWED BY A RT ENGINE SHUTDOWN.  ALL ENGINE INDICATIONS NORMAL PRIOR TO SHUTDOWN OF RT ENGINE.  AIRCREW DECLARED AN IN-FLIGHT EMERGENCY.  AIRCREW ALSO TRIED TO AIRSTART.  THE ENGINE WOULD NOT START WITH 30 PERCENT RPM.  AIRCRAFT DIVERTED INTO FAYETTEVILLE.  EMERGENCY PROCEDURES WERE USED.  AIRCRAFT LANDED WITH NO OTHER PROBLEMS.  MAINTENANCE DEPLOYED FROM CLT TO FAY.  MAINTENANCE REMOVED AND REPLACED THE RT ENGINE.  AIRCRAFT RETURNED TO SERVICE AT 1,620 HOURS 2-12-98.  PART TOTAL CYCLES:  10,626.  (X)
